# SDR DALA2018042762860

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,779 hours, 23,626 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, F/A CALLED & REPORTED A HOT, BURNING ODOR WITH NO SMOKE OR FIRE OR SPARKS IN THE FIRST CLASS GALLEY. FOLLOWED QRH & F/A ADVISED SHE FOUND THE IFE BOX AS THE SOURCE OF HEAT. IT WAS TURNED OFF.  NO ODOR IN THE FLIGHT DECK.  AS A PRECAUTION PULLED IFE DC CIRCUIT BREAKER IN THE FLIGHT DECK.
